Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe binomial edge ideal of a pair of graphs.
Author(s) Viviana Ene, Jürgen Herzog, Takayuki Hibi, Ayesha Asloob Qureshi
TypeArticle in Journal
ISSN0027-7630; 2152-6842/e
URL http://projecteuclid.org/euclid.nmj/1383747780
LanguageEnglish
JournalNagoya Math. J.
Volume213
Pages105--125
PublisherDuke University Press, Durham, NC
Year2014
Edition0
Translation No
Refereed No
Webmaster